# SDR AWXA200501328

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJC - SMOKE - FLIGHT ATTENDANT REPORTED A BURNING SMELL IN AFT GALLEY, FOLLOWED BY SMOKE.  GALLEY C/B'S WERE PULLED AND WHEN THE 3RD COFFEEMAKER C/B WAS PULLED, SMOKE CEASED.  3RD COFFEE MAKER IS CURRENTLY ON MEL.  MAINTENANCE REPLACED THE AFT NR 3 COFEEMAKER.  OPS TESTS GOOD.   CONFIRMED FAILURE.  COLD WATER TUBE WAS SPRAYING WATER ON ELECTRICAL CONNECTION.  UNIT WAS REPAIRED AND TESTED IAW B/E AEROSPACE CMM 25-30-09.
